Skip to Content

Join the 'Candida Infections' group to help and get support from people like you.

Candida Infections Questions

 Clear

We found 44 questions associated with the 'Candida Infections' topic.

I took Diflucan for a yeast infection, when is it safe to have sex again?

Posted 2 Oct 2015 by artgirl1995 1 answer

I took the prescription two days ago and the doctor gave me one more to take four days later. My symptoms seem to have disappeared already. When is it safe to have sex again?

How long does it take for fluconazole to work?

Posted 11 Jan 2018 by Kahuguley94 3 answers

I took a 150mg pill of fluconazole Tuesday morning and I got prescribed some nystatin cream and it still itches down there. And the skin is inflamed and has bumps I guess from scratching. but the inflammation it has went down some during the first day when I took the pill. I’m suppose to take ...

Will Monistat 7 when Fluconazole doesn't?

Posted 1 Jun 2016 by lbb3 3 answers

About a month ago I started experiencing vulvar itching. I self diagnosed a yeast infection, took Monistat 1 and felt better for a couple of days and then the itch returned (full disclosure I did have sex on day 5 instead of waiting 7, ugh). After that I went to see my Doc but her schedule was wild ...

Fluconazole may have started working, but then stopped?

Posted 27 Aug 2016 by AmAmo 2 answers

I have a yeast infection, which I have had for maybe 2 weeks now for taking a lot of antibiotics. My yeast infection causes my clitoris to be hypersensitive and makes me feel like I need to urinate all the time. I started use gyno-daktarin cream which got rid of the itchiness and and the burning. ...

Flagyl and Diflucan.. do they cause yeast infections? How should I take them?

Posted 8 Feb 2018 by Djw878 1 answer

I have a bacterial infection and yeast infection both and was prescribed both Flagyl and Diflucan. I read that flagyl, the medication for BV can cause a yeast infection. So do I take my yeast infection pill (it’s just 1) before the BV meds or take them after my week of taking the BV meds to ...

UTI/Yeast infection keeps coming back...help!?

Posted 3 Oct 2016 by carnan01 1 answer

I have had a UTI or yeast infection on and off for about a month again... the doctor told me to treat it with antibiotics so I did, but then I became resistant to them so I took fluconazole which 100% helped. However, 5-6 days later I felt symptoms again... So I took another fluconazole which ...

I took a fluconazole 150 mg tablet Monday afternoon for a yeast infection.

Posted 9 Mar 2018 by Ashleyrawrxx 0 answers

At this point my symptoms were pretty much gone and the doctor just wanted to clear out the rest of the yeast. Tuesday / Wednesday morning at 1 am my partner and I decided to have sex , no discomfort. Wednesday morning my itch was back. My doctor only said to take one pill , but now that my itch ...

I was prescribed fluconazole (3 tablets). I’ve taken 2 already and I noticed that the...

Posted 21 Jun 2018 by KaycMarie 0 answers

... discharge has gone from thick and white to long and stringy. I take the last pill tomorrow. Is this a sign that the medication is working or should I go back to the doctor? This will be my 4th Doctors visit this month!

I took the fluconazole 150mg tablet on Wednesday and then took the 2nd one on Saturday I want to...

Posted 6 Jun 2018 by Panda2210504 0 answers

... know when it will be safe to have sex with my husband again?

Vaginal Yeast Infection - I took Diflucan 7 day and it didn't work, so I went to the doctor again?

Posted 14 Dec 2016 by mermaidgirl22 1 answer

... and was prescribed a 3 day suppository treatment of terconazole. It's been 3 days since I completed that treatment and I'm still itchy. Is this normal or has neither medication worked? I no longer have the weird discharge, I just can't seem to get rid of the itchiness

Taking Flagyl and still have odor?

Posted 28 Feb 2018 by Djw878 0 answers

I had a yeast and bacterial infection. I was prescribed metronidazole (pill form) for my BV twice a day for 1 week. And one pill of fluconazole to treat the yeast. It’s been 2 days since finishing my medicines and my discharge is still yellow and has a faint fishy odor. The odor was ...

I need help?? Yeast infection???

Posted 3 Mar 2018 by bosbabe 0 answers

I am taking fluconazole prescribed by my dr. for my yeast infection. When you take the medicine for a yeast infection, does the discharge (yeast) come back out of you while taking it ? Is this normal?

Yeast infection and UTI?

Posted 23 Oct 2016 by Mary1206 1 answer

I went to the ob/gyn and my doctor the ob/gyn said it's a yeast infection and my doctor said it's a UTI took a dose of fluconazole but it didn't work I went to my doctor and she claims it's a UTI i am currently taking Cipro I visited my ob/gyn yesterday and she prescribed ...

Page 1 2 3 Next

Ask a Question

Further Information

Related Condition Support Groups

Systemic Candidiasis

Related Drug Support Groups

fluconazole, Diflucan, itraconazole, voriconazole, Sporanox, amphotericin b, AmBisome, amphotericin b liposomal, amphotericin b lipid complex, view more... micafungin, Eraxis, Vfend, Fungizone, Cancidas, Mycamine, Noxafil, Sporanox PulsePak, Abelcet, flucytosine, Ancobon, caspofungin, Amphocin, amphotericin b cholesteryl sulfate, Amphotec, anidulafungin, posaconazole, Onmel

Search this Group